A short proof of a conjecture on the Tr-choice number of even cycles

Share/Save/Bookmark

Sitters, R.A. (1999) A short proof of a conjecture on the Tr-choice number of even cycles. Discrete Applied Mathematics, 92 (2-3). pp. 243-246. ISSN 0166-218X

[img] PDF
Restricted to UT campus only
: Request a copy
60kB
Abstract:In this note we prove that the Tr-choice number of the cycle C2n is equal to the Tr-choice number of the path (tree) on 4n−1 vertices, i.e. Tr-ch(C2n)=((4n−2)/(4n−1))(2r+2)+1. This solves a recent conjecture of Alon and Zaks.
Item Type:Article
Copyright:© 1999 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/73993
Official URL:http://dx.doi.org/10.1016/S0166-218X(99)00058-X
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page